Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 8:13 PM CDT for Edgar County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 8:13 PM CDT (01:13 UTC)
- Expired
- Apr 19, 2011, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 112 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
928
WUUS53 KILX 200113
SVRILX
ILC045-200200-
/O.NEW.KILX.SV.W.0048.110420T0113Z-110420T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 900 PM CDT.
* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RIDGE FARM TO CLARKSVILLE...AND
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3948 8754 3949 8787 3987 8764 3987 8758
3987 8756 3988 8753 3987 8752 3954 8752
TIME...MOT...LOC 0113Z 271DEG 55KT 3986 8750 3949 8773
WIND...HAIL 60MPH 1.00IN
$$
CHURCHILL1 follow-up statement
266
WWUS53 KILX 200157
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT TUE APR 19 2011
ILC045-200208-
/O.EXP.KILX.SV.W.0048.000000T0000Z-110420T0200Z/
EDGAR IL-
857 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDGAR COUNTY WILL
EXPIRE AT 900 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3948 8754 3949 8787 3987 8764 3987 8758
3987 8756 3988 8753 3987 8752 3954 8752
TIME...MOT...LOC 0158Z 271DEG 55KT 3985 8661 3948 8684
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:50 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 19, 6:50 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 650 PM CDT TUE APR 19 2011 .DISCUSSION... ISSUED 300 PM CDT TUE APR 19 2011 ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS. SHORT TERM...TONIGHT THROUGH FRIDAY LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR. ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE. NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57 AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY. MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE. WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO THE MIDDLE 70S ACROSS THE E/SE CWA. LONG TERM...SATURDAY THROUGH TUESDAY STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS. BARNES && .AVIATION... ISSUED 646 PM CDT TUE APR 19 2011 STRONG STORM SYSTEM AND ASSOCIATED SHOWERS/STORMS WILL EXIT THE CENTRAL ILLINOIS TERMINAL AREA OVER THE NEXT FEW HOURS. HOWEVER...UNTIL THIS OCCURS...STRONG STORMS ARE LIKELY TO IMPACT KSPI/KDEC/KCMI TERMINALS. WINDS WILL SWING AROUND TO THE NORTHWEST IN THE WAKE OF THE SYSTEM...WITH CIGS REMAINING OR BECOMING IFR FOR THE BULK OF THE NIGHTTIME HOURS. EXPECT A GRADUAL INCREASE IN CIGS...INTO AND THROUGH THE MVFR CATEGORY...DURING THE DAYTIME HOURS ON WEDNESDAY. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 352 PM CDT TUE APR 19 2011 ILZ027>031-036>038-201100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG AND EAST OF I-55. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ040>057-061>063-066>068-071>073-201100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 352 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS WILL OCCUR ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 19, 7:12 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
712 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 5 S JACKSONVILLE 39.66N 90.23W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
0524 PM HAIL LYNNVILLE 39.69N 90.35W
04/19/2011 M0.88 INCH MORGAN IL LAW ENFORCEMENT
0540 PM HAIL 4 S WAVERLY 39.53N 89.95W
04/19/2011 M0.88 INCH MORGAN IL EMERGENCY MNGR
0547 PM HAIL 1 E CANTON 40.56N 90.02W
04/19/2011 M0.50 INCH FULTON IL TRAINED SPOTTER
0550 PM HAIL 1 NW KNOXVILLE 40.92N 90.30W
04/19/2011 M0.50 INCH KNOX IL MESONET
0550 PM HAIL NEW BERLIN 39.73N 89.91W
04/19/2011 M0.88 INCH SANGAMON IL EMERGENCY MNGR
0555 PM HAIL 2 S NEW BERLIN 39.70N 89.91W
04/19/2011 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0555 PM HAIL KNOXVILLE 40.91N 90.29W
04/19/2011 M0.50 INCH KNOX IL MESONET
0557 PM HAIL SHERMAN 39.89N 89.61W
04/19/2011 M1.25 INCH SANGAMON IL NWS EMPLOYEE
0600 PM HAIL 1 N SHERMAN 39.90N 89.61W
04/19/2011 M1.00 INCH SANGAMON IL LAW ENFORCEMENT
0610 PM HAIL WILLIAMSVILLE 39.95N 89.56W
04/19/2011 M1.00 INCH SANGAMON IL TRAINED SPOTTER
COCORAHS
0611 PM TSTM WND DMG CHATHAM 39.67N 89.70W
04/19/2011 SANGAMON IL LAW ENFORCEMENT
WIND BLEW ROOF OFF A HOUSE
0620 PM TORNADO KINCAID 39.59N 89.41W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
TORNADO ON GROUND
0620 PM TORNADO KINCAID 39.59N 89.41W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
TORNADO ON GROUND BUILDINGS DAMAGED.
0620 PM HAIL CUBA 40.49N 90.19W
04/19/2011 M1.00 INCH FULTON IL EMERGENCY MNGR
0621 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
WIDE SPREAD POWER OUTAGE IN CITY OF TAYLORVILLE
0625 PM TSTM WND GST KINCAID 39.59N 89.41W
04/19/2011 M80.00 MPH CHRISTIAN IL MESONET
0625 PM TSTM WND GST MORRISONVILLE 39.42N 89.46W
04/19/2011 M60.00 MPH CHRISTIAN IL MESONET
0630 PM TSTM WND DMG 1 E PAWNEE 39.59N 89.56W
04/19/2011 SANGAMON IL MESONET
TREES AND POWER POLES SNAPPED DOWN
0630 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
SIDING RIPPED OFF SOME BUILDINGS ON CHEROKEE STREET
0630 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
TREES BLOWN DOWN ON SPENCER STREET
0634 PM HAIL CANTON 40.56N 90.04W
04/19/2011 M0.88 INCH FULTON IL MESONET
0645 PM TSTM WND GST 2 S LATHAM 39.94N 89.16W
04/19/2011 E65.00 MPH LOGAN IL EMERGENCY MNGR
0650 PM HAIL BRIMFIELD 40.84N 89.88W
04/19/2011 M0.75 INCH PEORIA IL EMERGENCY MNGR
0654 PM HAIL ST. DAVID 40.49N 90.05W
04/19/2011 M1.75 INCH FULTON IL CO-OP OBSERVER
&&
LAUFENBERGLocal storm report, Apr 19, 7:13 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
713 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FLASH FLOOD TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL MESONET
FLASH FLOODING IN DOWNTOWN TAYLORVILLE WITH 1 FOOT OF
WATER ON SOME STREETS.
&&
LAUFENBERGLocal storm report, Apr 19, 7:21 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
04/19/2011 M1.75 INCH FULTON IL CO-OP OBSERVER
0711 PM TSTM WND GST MONTICELLO 40.03N 88.57W
04/19/2011 M64.00 MPH PIATT IL MESONET
&&
LAUFENBERGLocal storm report, Apr 19, 7:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD METAMORA 40.79N 89.36W
04/19/2011 WOODFORD IL TRAINED SPOTTER
2.5 FEET OF WATER ON ROUTE 116 SEVERAL STALLED VEHICLES
&&
LAUFENBERGLocal storm report, Apr 19, 7:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST ST. JOSEPH 40.11N 88.04W
04/19/2011 M74 MPH CHAMPAIGN IL EMERGENCY MNGR
&&
BAKLocal storm report, Apr 19, 7:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 1 N AUBURN 39.59N 89.75W
04/19/2011 SANGAMON IL EMERGENCY MNGR
FARM BUILDINGS DAMAGED
0605 PM TSTM WND DMG CHATHAM 39.67N 89.70W
04/19/2011 SANGAMON IL EMERGENCY MNGR
ROOF DAMAGE IN CHATHAM
0640 PM TSTM WND DMG TAYLORVILLE 39.52N 89.26W
04/19/2011 CHRISTIAN IL EMERGENCY MNGR
RAIL CARS BLOW OFF TRACKS
0714 PM TSTM WND GST MONTICELLO 40.03N 88.57W
04/19/2011 M66.00 MPH PIATT IL MESONET
0730 PM HAIL CHAMPAIGN 40.11N 88.26W
04/19/2011 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0730 PM TSTM WND GST 2 W MAHOMET 40.19N 88.44W
04/19/2011 E65.00 MPH CHAMPAIGN IL TRAINED SPOTTER
60-65 MPH ESTIMATED NEAR CHAMPAIGN AND PIATT COUNTY LINE
0735 PM HAIL 3 SW PESOTUM 39.88N 88.31W
04/19/2011 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0745 PM HAIL OGDEN 40.12N 87.96W
04/19/2011 M0.50 INCH CHAMPAIGN IL CO-OP OBSERVER
0745 PM TSTM WND GST 2 WNW HUTTON 39.41N 88.10W
04/19/2011 E65.00 MPH COLES IL MESONET
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:00 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 45 min |
| Apr 19, 7:02 PM CDT | Flash Flood Warning | ILX | Christian, Shelby | 6 hr |
| Apr 19, 7:08 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 6 hr |
| Apr 19, 7:15 PM CDT | Tornado Warning | ILX | Shelby | 45 min |
| Apr 19, 7:17 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 28 min |
| Apr 19, 7:26 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Apr 19, 7:26 PM CDT | Tornado Warning | ILX | Champaign, Coles, Douglas | 34 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 30 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 29 min |
| Apr 19, 7:49 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 26 min |
| Apr 19, 7:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Shelby | 49 min |
| Apr 19, 8:10 PM CDT | Tornado Warning | ILX | Vermilion | 20 min |
| Apr 19, 8:14 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland, Douglas | 6 hr |
| Apr 19, 8:33 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Apr 19, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 59 min |
| Apr 19, 8:52 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 38 min |
| Apr 19, 8:56 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 41 min |
| Apr 19, 9:27 PM CDT | River Flood Warning | ILX | Piatt | 12 days |
| Apr 19, 9:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 18 days |
| Apr 19, 9:46 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Lawrence, Richland | 44 min |
| Apr 19, 9:51 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 39 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Apr 19, 9:58 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 17 min |
| Apr 20, 5:44 AM CDT | River Flood Warning | ILX | Fulton, Knox | 16 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.